# SDR DLM88070134

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 40,322 hours, 30,549 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AND ENGINE START ODOR FROM A/C SYSTEM CAUSED SMOKE DETECTORS IN REAR TO GO OFF.  ODOR DISSIPATED AFTER 15 MINUTES BUT STILL LINGERS A BIT IN CLIMB.  FOUND APU OIL LINE B NUT LOOSE.  TIGHTENED SAME LEAK CKS GOOD CLEANED INLET.  PERFORMED PHEN SYS DUCT BURNOUT OP 5089.  OK FOR SVC.
